Super lightheaded and shaky every time I smoke, whats going on with me?

"Hi, I have recently been getting extremely lightheaded and sometimes shaky whenever I smoke weed. I feel off balance when I walk and sometimes feel like I'm going to pass out. This never happens to me, I usually smoke at least three times a day and my tolerance was very high. I started getting this bad high about two weeks ago. I went on a trip and didn't smoke for 2 nights and when I came back I used my dab pen and felt awful and it hasn't gotten better. Is this something that happens to people? And if so is there something that I can do?"


Is it possible that things might have changed in your regular routine such as your diet or medication and the culprit may not be cannabis?

Also, it may just be that the particular concentrate (dab) that you are consuming has pesticides, or the flowers had mold on them before it was turned into a concentrate and that may be causing your body to have this reaction?

There can be numerous things- these are just guesses as I am not a doctor.

BartSmart


While I can't say for sure what is happening, cannabis does have cardiovascular effects - mainly increased heart rate, slightly increased blood pressure, and on occasion can produce marked orthostatic hypotension. Orhtostatic hypotension is a phenomenon when one stands up suddenly, blood pressure drops markedly, which can lead to dizziness or even fainting.

And since you are a very heavy daily user who took two days off from concentrated cannabis products, your body may be more prone to experience these effects on blood pressure regulation and heart rate.

However, the best piece of advice I can give you is to decrease the amount of cannabis/concentrated dramatically. I advise that you steadily ween yourself from cannabis to a more reasonable amount - just enough to treat your medical condition(s); doing so would help prevent side effects occurring such as your recent issue.

I'd also advise you discard your current pen and any of the concentrate involved in your reaction. You should consult your primary care physician and give full disclosure of the events involved with your reaction.

drkim